Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


will i get sick
Jun 14, 2012

currently i'm on Lamzid and nivaropine,i want to switch from Lamzid, to tenofovir or abacavir. what are the side effect of the meds i'm switching to? and what can i do to manage the side effect? if i switch the Lamzid must i take both the tenofovir and abacavir together with the nevaropine? how does it work?

Response from Dr. Henry

When switching from Lamzid (AZT/3TC) then usually would go to tenofovir or abacavir and lamivudine plus the nevirapine (usually dont use abacavir and tenofovir together though it can done is some situations). KH



Previous
14 Days on Atripla, Throat Driving Me Crazy
Next
Advice for Brother

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement